# SDR MALA976147

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, LANDING GEAR WOULD NOT EXTEND, CB F7 POPPED, RESET AND GEAR CAME DOWN.  MAINTENANCE JACKED AIRCRAFT AND SWUNG GEAR, ALL CHECKS GOOD.  AS A PRECAUTIONARY MEASURE MAINTENANCE REPLACED THE LANDING GEAR CONTROL UNIT PN D494-12-001.  ALL WORK DONE IAW SF340 MM 32-31-05.
